Volume 6, Number 3
Preview Issue Next Issue

Purchase

Yi-rang Yuan and Hong Wang

J. Comp. Math., 6 (1988), pp. 193-204

Preview Purchase PDF Citation Download 0 133 Article preview

Purchase

Jin-Yuan Du

J. Comp. Math., 6 (1988), pp. 205-225

Preview Purchase PDF Citation Download 0 136 Article preview

Purchase

Dao-liu Wang and Guan-quan Zhang

J. Comp. Math., 6 (1988), pp. 226-237

Preview Purchase PDF Citation Download 0 141 Article preview

Purchase

Ben-yu Guo

J. Comp. Math., 6 (1988), pp. 238-257

Preview Purchase PDF Citation Download 0 152 Article preview

Purchase

Ji-guang Sun

J. Comp. Math., 6 (1988), pp. 258-266

Preview Purchase PDF Citation Download 1 137 Article preview

Purchase

Tao Lu, Chin Bo Liem and Tsi Min Shih

J. Comp. Math., 6 (1988), pp. 267-271

Preview Purchase PDF Citation Download 0 118 Article preview

Purchase

Gan-quan Xie, Jian-hua Li, Lung-ji Tang and Ying-ning Sun

J. Comp. Math., 6 (1988), pp. 272-281

Preview Purchase PDF Citation Download 0 147 Article preview

Purchase

Guo-chen Feng and De-tong Zhang

J. Comp. Math., 6 (1988), pp. 282-291

Preview Purchase PDF Citation Download 0 145 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80